# SDR SWI2025F00750

- Difficulty date: February 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29672880 ) UPON REMOVAL OF PAX DOOR UPPER SEAL RETAINER FOUND EXFOLIATED CORROSION ON 2 ELEMENT AFT ANGLE SUPPORT.  (C-CHECK RO 06/23/2025)REMOVED AND INSTALLED NEW PAX DOOR AFT SUPPORT ANGLE IAW CRJ 200 SRM 51-42-06 AND IAW DWG 601R31702 REV. N.. COMPLIED WITH TASK CARD 51-900-1003-SKY.
